MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0126 HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER REVERSE LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0126 HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER REVERSE LINER
Catalog Number 04.01.0126
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary investigation performed by production manager joint implants: there was a human positioning error in the fixture of the first-stage semi-finished product because the operator did not follow the procedure that specifies how the part should be positioned.Specifically, the notch of the first stage must match the fixture reference.The operators who performed this step were trained.Human error was possible because the position of the workpiece was not foolproof because it was possible to rotate it 180° on the fixture.Subsequently, the error could not be found because the check on the instruction of control of the final check was not specified.The correct position of the reference gravure on all parts in production until packaging has been checked, finding no nonconforming parts.All newly produced parts will be 100% verified by objectifying the checks.Batch review performed on 09-apr-2024: lot 2342360: 45 items manufactured and released on 28-feb-2024.Expiration date: 2029-02-11.No anomalies found related to the problem.To date, 06 items of the same lot have been sold without any similar reported event.In addition, 21 pieces of the same lot present in medacta warehouses were checked without finding any issues.
 
Event or Problem Description
The line marking for 145/155 degree orientation was placed on the wrong end on the pe liner size 42mm height + 3mm.When inserting the pe liner into the standard reverse metaphysis the surgeon noticed the line marking was on the wrong side.The pe liner was then placed at the correct angle that the surgeon wanted (145 degrees) with the thicker lip of the pe liner placed laterally, despite the line being on the thinner part of the poly.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0126 HUMERAL REVERSE HC LINER Ø42/+3MM
Common Device Name
SHOULDER REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19078445
Report Number3005180920-2024-00238
Device Sequence Number6424403
Product Code PHX
UDI-Device Identifier07630040706339
UDI-Public07630040706339
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.01.0126
Device Lot Number2342360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale